Periods of Tribonacci sequences and elliptic curves

dc.contributor.authorAIt-Amrane, L.
dc.contributor.authorBelbachir, H.
dc.date.accessioned2023-02-23T19:12:57Z
dc.date.available2023-02-23T19:12:57Z
dc.date.issued2018
dc.description.abstractWe will study the periods of Tribonacci sequences associated to elliptic curves. This work is motivated by a paper of Coleman et al. who did it for classical Fibonacci sequences. We are convinced that similar results modulo a deeper work are accessible. Our aim is to explore the Tribonacci case.uk_UA
dc.description.sponsorshipThe authors would like to thank the anonymous reviewer for valuable remarks and suggestions to improve the original manuscript.uk_UA
dc.identifier.citationPeriods of Tribonacci sequences and elliptic curves / L. AIt-Amrane, H. Belbachir // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 1-17. — Бібліогр.: 16 назв. — англ.uk_UA
dc.identifier.issn1726-3255
dc.identifier.other2010 MSC: Primary 11B50; Secondary 11G05, 11A07, 11A41, 11B37, 11B39.
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/188343
dc.language.isoenuk_UA
dc.publisherІнститут прикладної математики і механіки НАН Україниuk_UA
dc.relation.ispartofAlgebra and Discrete Mathematics
dc.statuspublished earlieruk_UA
dc.titlePeriods of Tribonacci sequences and elliptic curvesuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
01-Amrane.pdf
Розмір:
396.92 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: